# SDR P5CA2019083100176

- Difficulty date: August 31, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 16,178 hours, 3,886 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO DET 2 INOP. ITEM DEFERRED PER MEL 26-16-01-01-01, CAT C, MDDR 117149. PLACARD INSTALLED AND MCC NOTIFIED. LP 1115135 - M9: CLEANED AFT CARGO SMOKE DETECTOR NR 2 AND PERFORMED LWR CARGO COMPT SMOKE DETECTION SYSTEM OPERATIONAL TEST IAW AMM 26-16-00. OPERATIONAL TEST NORMAL. MEL 26-16-01-01-01 AND DMI #117149 CLOSED. PLACARD REMOVED AND MCC NOTIFIED.
